MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: M-VIZION DISTAL STEM Ø14MM L 180MM STRAIGHT; HIP CEMENTLESS STEM

MEDACTA INTERNATIONAL SA STEM: M-VIZION DISTAL STEM Ø14MM L 180MM STRAIGHT; HIP CEMENTLESS STEM
Catalog Number 01.22.133
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Pain (1994)
Date of Event 07/25/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 02-aug-2023: lot 1901233: (b)(4) items manufactured and released on 16-nov-2019.Expiration date: 2024-10-23.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Additional involved implant: batch review performed on 02-aug-2023 on stem: m-vizion 01.22.403 proximal body ø20mm l 60mm std with holes (k201471) lot.2010776.Lot 2010776: (b)(4) items manufactured and released on 29-sept-2021.Expiration date: 2026-09-15.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.
 
Event or Problem Description
The patient had a primary hip surgery on (b)(6) 2020.On (b)(6) 2023, the patient came in reporting pain due to a fractured femur due to falling.The surgeon revised the stem, head and liner and cabled the fracture.The surgery was completed successfully.Presently, on (b)(6) 2023, the patient came in reporting pain due to a subsided stem and the cause is unknown.The surgeon removed the stem and performed a girdlestone hip.The surgery was completed successfully.

Brand Name
STEM: M-VIZION DISTAL STEM Ø14MM L 180MM STRAIGHT
Common Device Name
HIP CEMENTLESS STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key17489189
Report Number3005180920-2023-00644
Device Sequence Number15421793
Product Code LZO
UDI-Device Identifier07630040728911
UDI-Public07630040728911
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K191816
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/23/2024
Device Catalogue Number01.22.133
Device Lot Number1901233
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2023
Initial Report FDA Received Date08/09/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/16/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale